# SDR USAA2014111000007

- Difficulty date: November 8, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 52,040 hours, 21,763 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE ENROUTE NR 1 OVEN FWD GALLEY ACFT LT BEGAN TO PRODUCE SMOKE DURING MEAL PREP OVEN WAS TURNED OFF & SMOKE STOPPED.  NO INDICATION OR FLAME OBSERVED.  SMOKE EVACUATED AS LIGHT.  NO EXTINGUISHER USED.  REPLACED NR 1 LT OVEN IAW AMM 25-35-19.  OPERATIONS CHECKED GOOD IAW AMM 25-35-00-710-015-A.
